# SDR UIEA2020112002430

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,728 hours, 18,328 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM 1-FUEL CONFIG EICAS.  TOTALIZER VS. CALCULATED=3.1 THOUSAND POUNDS.   TOTALIZER 3.1 THOUSAND LESS THAN CALCULATED INDICATION=SUSPECTED FUEL LEAK.  PERFORMED BITE TEST ON FQIS, FOUND LM DENS CONTAM OR RESISTOR G AND LM COMPENSATOR CONTAMINATED G.  STUCK LM AND RM TANK AND FOUND FUEL TOTAL QTY TO BE WITHIN 500 LBS OF INDICATOR AT THIS TIME.  SUS FAULTY DENSIOMETER OR COMPENSATOR CONTINUED ON LP 1241030 AND 1241031.  LP 1241030/ITEM M6/RIV-LT MAIN FUEL QTY INOPERABLE.  TRANSFERRED TO MDDR 138163, CAT C DUE 30N0V20, IAW MEL 28-41-01-01.  ETOPS RESTRICTED.  TOTAL FUEL QUANITY INOPERABLE.  TRANSFERRED TO MDDR 138164 CAT C DUE 30N0V20, IAW MEL 28-41-07A.
